RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 2(374), Pages 181–182 (Mi umn6426)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Classification of weakly commutative complex homogeneous spaces

I. V. Losev

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm6426

Full text: PDF file (319 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:2, 390–392

Bibliographic databases:

MSC: 14L30, 14M17, 53D20
Presented: È. B. Vinberg
Accepted: 09.02.2007

Citation: I. V. Losev, “Classification of weakly commutative complex homogeneous spaces”, Uspekhi Mat. Nauk, 62:2(374) (2007), 181–182; Russian Math. Surveys, 62:2 (2007), 390–392

Citation in format AMSBIB
\Bibitem{Los07}
\by I.~V.~Losev
\paper Classification of weakly commutative complex homogeneous spaces
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 2(374)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn6426}
\crossref{https://doi.org/10.4213/rm6426}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2352374}
\zmath{https://zbmath.org/?q=an:1149.14040}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62..390L}
\elib{http://elibrary.ru/item.asp?id=25787387}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 2
\pages 390--392
\crossref{https://doi.org/10.1070/RM2007v062n02ABEH004405}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000248807200008}
\elib{http://elibrary.ru/item.asp?id=18099753}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34548297692}


Linking options:
  • http://mi.mathnet.ru/eng/umn6426
  • https://doi.org/10.4213/rm6426
  • http://mi.mathnet.ru/eng/umn/v62/i2/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Shashkov, “Commutative homogeneous spaces with one-dimensional stabilizer”, Izv. Math., 76:4 (2012), 820–839  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:217
    Full text:87
    References:52
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019